# SDR SWIA20240713

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 40,514 hours, 40,594 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

AT 11000 FT AND DESCENDING WE HEARD A METALLIC TWANGING SOUND LIKE A ROPE BRAKING. ENGINE TWO THRUST REDUCED TO AT NEAR IDLE AT ABOUT 30% N1. EMERGENCY DECLARED RAN QRH ABNORMAL 1-4 AND SECURED ENGINE.     (FLIGHT 4318 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28523022 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 28523617-1 FOR WORK PERFORMED AND PARTS FOR THE RIGHT ENGINE FUEL CONTROL.  SEE CP 28532868-2 FOR WORK PERFORMED AND PARTS FOR THE RIGHT ENGINE THROTTLE CONTROL GEARBOX"
